# SDR ASAA2017030119977

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 13,478 hours, 4,378 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20753
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 12,120 hours, 3,954 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ON RECALL.  ACFT GROUNDED.  REMOVED AND REPLACED  ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21, OPS CHECKED GOOD.  ALTERNATE DEACTIVATION PROCEDURE USED IAW MPM CHAPTER 5, 5-07-01, TABLE 3, ITEM 1.  LEAK CHECKED GOOD.
